# SDR USAA20100326SB039

- Difficulty date: March 25, 2010
- Submitted: March 26, 2010
- Operation: Air carrier
- Aircraft: N459UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25023
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: AB0470044
- Condition: Unknown
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CLT - AFTER DEPARTURE FROM EWR, CREW REPORTED SMELLING A SLIGHT ODOR IN FLIGHT DECK EARLY IN THE FLIGHT.  DURING DESCENT INTO CLT AND ON APPROACH AROUND 4,000 FEET, THE ODOR BECAME STRONG THROUGHOUT THE ENTIRE AIRCRAFT.  CREW REPORTED, EXPERIENCED EYE, THROAT AND NOSE IRRITATION.  FLIGHT LANDED WITHOUT FURTHER INCIDENT AND TAXIED TO THE GATE.  MAINTENANCE ACCOMPLISHED ALL TROUBLESHOOTING AS LISTED IN JOB CARD 03L0025001 AND THE MAINTENANCE MANUAL, NOTHING FOUND.  RAN ENGINES AT IDLE WITH NO ODOR FROM EITHER PACK.  REMOVED AND REPLACED HEPA FILTERS IN AIR CONDITIONING DISTRIBUTION BAY.
